# SDR SWAA2013021512695

- Difficulty date: January 31, 2013
- Submitted: February 15, 2013
- Operation: Air carrier
- Aircraft: N910AT
- Make and model: Boeing 717-200
- Aircraft serial: 55086
- Aircraft time: 31,943 hours, 21,986 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S2912727
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT ACCESSORY COMPARTMENT - AT STA 1133 LONG 2R CRACKED.  REPAIR LONGERON & SPLICE IAW B717 SRM.
